Pawel Hitczenko
Pawel Hitczenko
Professor of Mathematics, Drexel University
Verifierad e-postadress på
Citeras av
Citeras av
Best constants in martingale version of Rosenthal's inequality
P Hitczenko
The Annals of Probability 18 (4), 1656-1668, 1990
Extremal properties of Rademacher functions with applications to the Khintchine and Rosenthal inequalities
T Figiel, P Hitczenko, W Johnson, G Schechtman, J Zinn
Transactions of the American Mathematical Society 349 (3), 997-1027, 1997
Domination inequality for martingale transforms of a Rademacher sequence
P Hitczenko
Israel Journal of Mathematics 84 (1-2), 161-178, 1993
Distinctness of compositions of an integer: a probabilistic analysis
P Hitczenko, G Louchard
Random Structures & Algorithms 19 (3‐4), 407-437, 2001
Comparison of moments for tangent sequences of random variables
P Hitczenko
Probability theory and related fields 78 (2), 223-230, 1988
Hard thresholding pursuit algorithms: number of iterations
JL Bouchot, S Foucart, P Hitczenko
Applied and computational harmonic analysis 41 (2), 412-435, 2016
Bursting oscillations induced by small noise
P Hitczenko, GS Medvedev
SIAM Journal on Applied Mathematics 69 (5), 1359-1392, 2009
On a domination of sums of random variables by sums of conditionally independent ones
P Hitczenko
The Annals of Probability, 453-468, 1994
Upper bounds for theL p -norms of martingales
P Hitczenko
Probability theory and related fields 86 (2), 225-238, 1990
On the multiplicity of parts in a random composition of a large integer
P Hitczenko, CD Savage
SIAM Journal on Discrete Mathematics 18 (2), 418-435, 2004
Perpetuities with thin tails revisited
P Hitczenko, J Wesołowski
The Annals of Applied Probability 19 (6), 2080-2101, 2009
Measuring the magnitude of sums of independent random variables
P Hitczenko, S Montgomery-Smith
Annals of probability, 447-466, 2001
Moment inequalities for sums of certain independent symmetric random variables
P Hitczenko, SJ Montgomery-Smith, K Oleszkiewicz
Studia Math 123 (1), 15-42, 1997
Characterizations of orthonormal scale functions: a probabilistic approach
V Dobrić, R Gundy, P Hitczenko
The Journal of Geometric Analysis 10 (3), 417-434, 2000
Renorming divergent perpetuities
P Hitczenko, J Wesołowski
Bernoulli 17 (3), 880-894, 2011
Gap-free compositions and gap-free samples of geometric random variables
P Hitczenko, A Knopfmacher
Discrete Mathematics 294 (3), 225-239, 2005
A note on a distribution of weighted sums of iid Rayleigh random variables
P Hitczenko
Sankhyā: The Indian Journal of Statistics, Series A, 171-175, 1998
On the Rademacher series
P Hitczenko, S Kwapień
Probability in Banach Spaces, 9, 31-36, 1994
On the size of a random sphere of influence graph
TK Chalker, AP Godbole, P Hitczenko, J Radcliff, OG Ruehr
Advances in Applied Probability 31 (3), 596-609, 1999
Hypercontractivity and comparison of moments of iterated maxima and minima of independent random variables
P Hitczenko, S Kwapien, W Li, G Schechtman, T Schlumprecht, J Zinn
Electronic Journal of Probability 3, 1-26, 1998
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20